# SDR VNAA0504008

- Difficulty date: April 30, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 2,251 hours, 2,230 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 299K631
- Part serial: 42167010
- Condition: Separated
- Location: Rt Mlg
- Part time: 249 hours, 258 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POSTFLIGHT INSPECTION AFTER LANDING AT PHL, THE CREW OF FLIGHT 2437 (PWM TO PHL) REPORTED THAT TREAD WAS MISSING FROM THE RT INBOARD MLG TIRE AND THE RT INBOARD FLAP WAS DENTED.  PSA MAINTENANCE REMOVED AND REPLACED THE RT INBOARD MLG WHEEL & TIRE ASSEMBLY IAW CRJ200 AMM 32-41-01-400-801.  THE AIRCRAFT WAS THEN FERRIED TO CAK WHERE PSA MAINTENANCE REMOVED AND REPLACED THE RT INBOARD FLAP IAW CRJ200 AMM 27-54-01-400-801.  THE OPERATIONAL CHECK WAS GOOD IAW CRJ200 AMM 27-54-00-710-801.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
